RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 5, Pages 584–601 (Mi de10835)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Invariant Tori of a Class of Point Mappings: The Annulus Principle

A. Yu. Kolesova, A. N. Kulikova, N. Kh. Rozovb

a P.G. Demidov Yaroslavl State University
b Lomonosov Moscow State University

Full text: PDF file (2451 kB)

English version:
Differential Equations, 2003, 39:5, 614–631

Bibliographic databases:

UDC: 517.926
Received: 28.10.2002

Citation: A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov, “Invariant Tori of a Class of Point Mappings: The Annulus Principle”, Differ. Uravn., 39:5 (2003), 584–601; Differ. Equ., 39:5 (2003), 614–631

Citation in format AMSBIB
\Bibitem{KolKulRoz03}
\by A.~Yu.~Kolesov, A.~N.~Kulikov, N.~Kh.~Rozov
\paper Invariant Tori of a Class of Point Mappings: The Annulus Principle
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 5
\pages 584--601
\mathnet{http://mi.mathnet.ru/de10835}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2131698}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 5
\pages 614--631
\crossref{https://doi.org/10.1023/A:1026133701786}


Linking options:
  • http://mi.mathnet.ru/eng/de10835
  • http://mi.mathnet.ru/eng/de/v39/i5/p584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kulikov, D. A. Kulikov, “Poslekriticheskie i dokriticheskie bifurkatsii beguschikh voln modifitsirovannogo uravneniya Ginzburga–Landau”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 4, 71–78  mathnet
    2. A. N. Kulikov, “1 : 3 Resonance is a possible cause of nonlinear panel flutter”, Comput. Math. Math. Phys., 51:7 (2011), 1181–1193  mathnet  crossref  mathscinet  isi
    3. A. N. Kulikov, D. A. Kulikov, “Formation of wavy nanostructures on the surface of flat substrates by ion bombardment”, Comput. Math. Math. Phys., 52:4 (2012), 800–814  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:84
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020